# SDR 03FDEA02320

- Difficulty date: December 29, 2003
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 41,026 hours, 7,976 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Part number: ALC81072
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB RT UPPER CENTER PLANK NR 26R BARREL NUT BORE CORROSION FOUND EXCEEDED EO 1-5510-7-5000 LIMITATION.  COMPLIED WITH FEDEX EA 1-5510-75197:  HORIZONTAL STAB BARREL NUT BORE 26 RT FITTING FABRICATION.
